MathSciNet Relay Station
MathSciNet bibliographic data
MR1642813 11R37 (11R21 11Y40)
Cohen, H.; Diaz y Diaz, F.; Olivier, M. Tables of octic fields with a quartic subfield. Math. Comp. 68 (1999), no. 228, 1701–1716.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement